Differential and Integral Equations

Local and global well posedness for the Chern-Simons-Dirac system in one dimension

Nikolaos Bournaveas, Timothy Candy, and Shuji Machihara

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Cauchy problem for the Chern-Simons-Dirac system on ${\mathbb{R}}^{1+1}$ with initial data in $H^s$. Almost optimal local well posedness is obtained. Moreover, we show that the solution is global in time, provided that initial data for the spinor component has finite charge, or $L^2$ norm.

Article information

Differential Integral Equations, Volume 25, Number 7/8 (2012), 699-718.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q41: Time-dependent Schrödinger equations, Dirac equations 35A01: Existence problems: global existence, local existence, non-existence


Bournaveas, Nikolaos; Candy, Timothy; Machihara, Shuji. Local and global well posedness for the Chern-Simons-Dirac system in one dimension. Differential Integral Equations 25 (2012), no. 7/8, 699--718. https://projecteuclid.org/euclid.die/1356012659

Export citation